# SDR 97ZZZX1743

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6041502
- Condition: Debonded
- Location: Sta Xrs 885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, RT OTBD AILERON LOWER SKIN WAS FOUND BULGED IN SEVERAL AREAS STA XRS 885 TO XRS 1013.  LOWER SKIN REMOVED AND FOUND DISBONDED FROM INTERNAL DOUBLER.   FABRICATED NEW SKIN AND INSTALLED IAW UAL GN/MM1-0-8-2.  A/C TOTAL TIME:  67,314.55 HOURS.  A/C TOTAL CYCLES, 26,462.
